# SDR AALA20050466

- Difficulty date: July 25, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N73444
- Make and model: Doug DC-9-82
- Aircraft serial: 49470
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  AFT AIRSTAIR LEFT HAND UPPER SIDEWALL MOUNTED EMERGENCY LIGHT INOPERATIVE.  RESECURED CONNECTION FOR EMERGENCY LIGHT AT AFT AIRSTAIR LEFT HAND UPPER SIDEWALL. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
